# SDR SWAA2021032253570

- Difficulty date: February 14, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL STRUCTURE TIE CLIP LOCATED BS 1040 AND STR 13L IN TAIL COMPARTMENT (1 EA) / REPLACED TIE CLIP LOC BS 1040 AND STR 13L IN TAIL COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 51-40-02 AND DRAWING N.148A0933 PART USED PN 148A3470-3 PO 2021-117926
